# SDR FDEA201304290885

- Difficulty date: April 29, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: FX65N33832
- Condition: Corroded
- Location: Bs 302-379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STRINGER 17R CREASE BEAM INNER CHORD BS 310 -324 HAS CORROSION.  CHECKED  LIMITS ORIGINAL MATERIAL .080 AFTER REWORK .065 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG. 101, DETAIL III.  INSTALLED NEW CREASE BEAM AT STA  302 -379, RBL 64,  IAW DWG #657N3383  AND SRM 51-40-02.  FAB NEW CREASE BEAM OF BAC1515-553, BATCH NR 2413496 IAW SRM 53-10-13/ DWG 657N3383. MAJOR  REPAIR.
